MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 02-012-45-1505 - lgc tibial fit tray cem sz 1.5f / 0.5t.(b)(6) 02-010-03-0315 - logic cr femoral cem, right, sz 1.5.(b)(6) 521-78-31 - threaded pin size 2.6 collarless 2pk.(b)(6) 02-012-48-1509 - logic cr tib insert slope +, sz 1.5, 9 mm.(b)(6) 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t.(b)(6) 02-010-03-0215 - logic cr femoral cem, left sz 1.5.(b)(6) 521-78-23 - threaded pin size 2.3 collared 2pk.(b)(6) 200-02-29 - three peg patella 29mm.(b)(6) 200-02-29 - three peg patella 29mm.Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a bilateral knee replacement on (b)(6) 2016.Following the surgeries, the patient began experiencing severe pain, swelling, and unsteadiness in both knees, and significant gait impairment.Due to this worsening pain and instability caused by the accelerated wear of her implant, the patient underwent a left knee revision surgery on (b)(6) 2020.During her left knee revision surgery, the patient's surgeon noted ¿some wear of the tibial baseplate¿ and ¿significant wear of the tibial insert.¿ the patient's surgeon discovered ¿significant metallosis in the joint,¿ ¿deposition of metallosis in the soft tissue and in the bones of the knee joint,¿ and ¿significant destruction of soft tissue and bone from the metallosis which was present.¿ the patient's surgeon also noted increased ¿complexity of the case¿ due to the ¿significant metallosis in the joint¿ which ¿necessitate[ed] significant debridement of arthrofibrotic tissue with metallosis.¿ the surgeon discovered ¿significant bone loss, especially on the femoral side of the joint.¿ these issues resulted in an ¿extended time needed for surgical intervention with surgery,¿ with the revision surgery taking roughly four hours to complete.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04669.D10: concomitants: (b)(6), 02-012-45-1505 - lgc tibial fit tray cem sz 1.5f / 0.5t, (b)(6), 02-010-03-0315 - logic cr femoral cem, right, sz 1.5, (b)(6), 521-78-31 - threaded pin size 2.6 collarless 2pk, (b)(6), 02-012-48-1509 - logic cr tib insert slope +, sz 1.5, 9 mm, (b)(6), 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t, (b)(6), 02-010-03-0215 - logic cr femoral cem, left sz 1.5, (b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk, (b)(6), 200-02-29 - three peg patella 29mm, (b)(6), 200-02-29 - three peg patella 29mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, metal wear and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17424186
Report Number1038671-2023-01814
Device Sequence Number5955542
Product Code JWH
UDI-Device Identifier10885862144379
UDI-Public10885862144379
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model NumberLOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Device Catalogue Number02-012-48-1509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Supplement Date Received by Manufacturer01/27/2025
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown